Exact constants in inverse theorems in the theory of approximations
Doklady Akademii Nauk, Tome 202 (1972) no. 3, pp. 545-547
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_202_3_a12,
author = {M. D. Sterlin},
title = {Exact constants in inverse theorems in the theory of approximations},
journal = {Doklady Akademii Nauk},
pages = {545--547},
year = {1972},
volume = {202},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_202_3_a12/}
}
M. D. Sterlin. Exact constants in inverse theorems in the theory of approximations. Doklady Akademii Nauk, Tome 202 (1972) no. 3, pp. 545-547. http://geodesic.mathdoc.fr/item/DAN_1972_202_3_a12/